Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 2, pp. 153-166 (2012)

Continuity for Multilinear Commutator of Littlewood-Paley Operator on Besov Spaces

Tan Lu, Chuangxia Huang and Liu Lanzhe

Changsha University of Science and Technology

Abstract: In this paper, we prove the the continuity for the multilinear commutator associated to the Littlewood-Paley operator on the Besov spaces.

Keywords: Multilinear operator; Littlewood-Paley Operator; Besov space

Classification (MSC2000): 42B20; 42B25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition